Travaux de S. S. Chern et J. Simons sur les classes caractéristiques
Séminaire Bourbaki. : vol. 1973/74, exposés 436-452, Séminaire Bourbaki, no. 16 (1975), Exposé no. 440, p. 69-88
@incollection{SB_1973-1974__16__69_0,
     author = {Koszul, Jean-Louis},
     title = {Travaux de S. S. Chern et J. Simons sur les classes caract\'eristiques},
     booktitle = {S\'eminaire Bourbaki. : vol. 1973/74, expos\'es 436-452},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {16},
     year = {1975},
     note = {talk:440},
     pages = {69-88},
     zbl = {0305.57020},
     mrnumber = {425979},
     language = {fr},
     url = {http://http://www.numdam.org/item/SB_1973-1974__16__69_0}
}
Koszul, Jean-Louis. Travaux de S. S. Chern et J. Simons sur les classes caractéristiques, dans Séminaire Bourbaki. : vol. 1973/74, exposés 436-452, Séminaire Bourbaki, no. 16 (1975), Exposé no. 440, pp. 69-88. http://www.numdam.org/item/SB_1973-1974__16__69_0/

[1] J. Cheeger - J. Simons - Differential characters and geometric invariants, (preprint). | MR 827262

[2] S.S. Chern - J. Simons - Some cohomology classes in principal fiber bundles and their application to riemannian geometry, Proc. Nat. Acad. Sci. USA, 68 (1971), 791-794. | MR 279732 | Zbl 0209.25401

[3] S.S. Chern - J. Simons - Characteristic formes and geometric invariants, Annals of Math., (à paraître). | Zbl 0283.53036

[4] J.L. Heitsch - H. Blaine Lawson - Transgressions, Chern-Simons invariants and the classical groups, (preprint).

[5] S. Kobayashi- K. Nomizu - Foundations of differential geometry II, Interscience, N. Y. 1969. | Zbl 0175.48504

[6] S. Kobayashi - T. Ochiai - G-structures of order two and transgression opetors, J. of Diff. Geometry, 6 (1971), 213-230. | MR 301667 | Zbl 0234.53038

[7] J. Millson - Ph. D. thesis, Berkeley (1973).

[8] C. Moore - Extension and low dimensional cohomology of locally compact groups, Trans. Am. Math. Soc., 113 (1964), 40-63. | MR 171880 | Zbl 0131.26902

[9] M.S. Narashiman - S. Ramanan - Existence of universal connections, Am. J. Math., 83 (1961), 563-572 ; 85 (1963), 223-231. | MR 133772 | Zbl 0114.38203

[10] J. Simons - Characteristic forms and transgression II : Characters associated to a connection, (preprint).